Volume 8, issue 4 (2008)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
All exceptional surgeries on alternating knots are integral surgeries

Kazuhiro Ichihara

Algebraic & Geometric Topology 8 (2008) 2161–2173
Abstract

We show that all non-trivial exceptional surgeries on hyperbolic alternating knots in the 3–sphere are integral surgeries.

Keywords
exceptional surgery, Seifert fibered surgery, integral surgery, alternating knot, essential lamination, alternating knot, Montesinos knot
Mathematical Subject Classification 2000
Primary: 57M50
References
Publication
Received: 17 August 2008
Revised: 5 October 2008
Accepted: 13 October 2008
Published: 26 November 2008
Authors
Kazuhiro Ichihara
School of Mathematics Education
Nara University of Education
Takabatake-cho
Nara 630-8528
Japan
http://mailsrv.nara-edu.ac.jp/~ichihara/index.html